MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MAK-NV MINI ACCESS KIT NON-VASCULAR

MERIT MEDICAL SYSTEMS MEXICO MAK-NV MINI ACCESS KIT NON-VASCULAR
Catalog Number MAK-NV-017/A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that when inserting the 0.018" guide wire through the 21g needle it became stuck.No medical intervention was deemed necessary and no foreign body introduction occurred.
 
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.A dhr review was performed and yielded no exception documents that would cause or contribute to the reported failure.A search of the complaint database was performed and only one similar complaint was identified.Awareness training was completed with the relevant personnel as a precaution.

Brand Name
MAK-NV MINI ACCESS KIT NON-VASCULAR
Common Device Name
MINI ACCESS KIT NON-VASCULAR
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21746093
Report Number3011642792-2025-00034
Device Sequence Number9419259
Product Code GCB
UDI-Device Identifier00884450088876
UDI-Public00884450088876
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK-NV-017/A
Device Lot NumberI3011194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown